# SDR MALA060185

- Difficulty date: March 20, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 17,739 hours, 19,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 296-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND SEAT TRACK AT BL 0 IS CORRODED OUT OF LIMITS BETWEEN FS 296 AND 319.  DAMAGED TRACK HAS BEEN REMOVED AND REPLACED IAW MESABA EOS53060.  REF. EAMS WORK ORDER TASK 1526.
